# SDR DALA2019052903302

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,532 hours, 24,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION FLOORBEAM +Y765 LOC FROM FR 12 TO FR 24 AT FWD GALLEY AREA (1 EA). REPLACED FLOORBEAM ON FWD GALLEY AREA LOC BTW FR12 TO FR 24+ Y765 AS PER SRM 51-42-11-001, 51-72-11-401 AND DWG #D53110920. MEASURE OF REWORK AREA ARE: L=1.726", W=1.242", D=0.041".
